# SDR IXXA0200087S

- Difficulty date: July 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LEFT OUTBOARD SLOT LEADING EDGE AREA ON THE MOUNTING SURFACE WING STATION XFS422.750.  REPAIR ACCOMPLISHED, REMOVAL OF CORROSION, FABRICATION AND INSTALLATION OF REPAIR DOUBLERS AND SHIMS IAW THE DOUGLAS SRM.
